Ergotamine-induced upper extremity ischemia: A case report

Deuk Kim Man, Gun Lee, Wook Shin Sung

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Ergotamine-induced limb ischemia is an extremely rare case. We present a case of a 64-year-old man, who developed ischemia on the right upper extremity due to long-term use of Ergot for migraine headache. Angiography revealed diffused, smooth, and tapered narrowing of the brachial artery. The patient was successfully treated with intravenous nitroprusside.

Original languageEnglish
Pages (from-to)130-132
Number of pages3
JournalKorean journal of radiology
Volume6
Issue number2
Publication statusPublished - 2005 Apr 1

Fingerprint

Ergotamine
Upper Extremity
Ischemia
Brachial Artery
Nitroprusside
Migraine Disorders
Angiography
Extremities

All Science Journal Classification (ASJC) codes

  • Radiology Nuclear Medicine and imaging

Cite this

Man, Deuk Kim ; Lee, Gun ; Sung, Wook Shin. / Ergotamine-induced upper extremity ischemia : A case report. In: Korean journal of radiology. 2005 ; Vol. 6, No. 2. pp. 130-132.
@article{8a35fbbae43043f08073f4eb74066fe7,
title = "Ergotamine-induced upper extremity ischemia: A case report",
abstract = "Ergotamine-induced limb ischemia is an extremely rare case. We present a case of a 64-year-old man, who developed ischemia on the right upper extremity due to long-term use of Ergot for migraine headache. Angiography revealed diffused, smooth, and tapered narrowing of the brachial artery. The patient was successfully treated with intravenous nitroprusside.",
author = "Man, {Deuk Kim} and Gun Lee and Sung, {Wook Shin}",
year = "2005",
month = "4",
day = "1",
language = "English",
volume = "6",
pages = "130--132",
journal = "Korean Journal of Radiology",
issn = "1229-6929",
publisher = "Korean Radiological Society",
number = "2",

}

Ergotamine-induced upper extremity ischemia : A case report. / Man, Deuk Kim; Lee, Gun; Sung, Wook Shin.

In: Korean journal of radiology, Vol. 6, No. 2, 01.04.2005, p. 130-132.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Ergotamine-induced upper extremity ischemia

T2 - A case report

AU - Man, Deuk Kim

AU - Lee, Gun

AU - Sung, Wook Shin

PY - 2005/4/1

Y1 - 2005/4/1

N2 - Ergotamine-induced limb ischemia is an extremely rare case. We present a case of a 64-year-old man, who developed ischemia on the right upper extremity due to long-term use of Ergot for migraine headache. Angiography revealed diffused, smooth, and tapered narrowing of the brachial artery. The patient was successfully treated with intravenous nitroprusside.

AB - Ergotamine-induced limb ischemia is an extremely rare case. We present a case of a 64-year-old man, who developed ischemia on the right upper extremity due to long-term use of Ergot for migraine headache. Angiography revealed diffused, smooth, and tapered narrowing of the brachial artery. The patient was successfully treated with intravenous nitroprusside.

UR - http://www.scopus.com/inward/record.url?scp=21244491560&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=21244491560&partnerID=8YFLogxK

M3 - Article

C2 - 15968153

AN - SCOPUS:21244491560

VL - 6

SP - 130

EP - 132

JO - Korean Journal of Radiology

JF - Korean Journal of Radiology

SN - 1229-6929

IS - 2

ER -